# SDR CA071103001

- Difficulty date: November 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,036 hours
- Engine: Ge CF343A1
- System (JASC): 4970 · APU Indicating System
- Part: Ecu
- Part number: 21188002
- Condition: Faulty
- Location: Apu
- Part time: 18,983 hours
- Component: Apu, Honeywell
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT RETURNED DUE TO APU OIL PRESSURE MESSAGE CAUSING THE APU TO FAIL. AIRCRAFT WAS ALREADY OPERATING WITH 1 IDG GENERATOR UNSERVICEABLE. MAINTENANCE CHECKED THE SYSTEM AND FOUND AN ECU FAULT MESSAGE. THE APU ECU WAS REPLACED AND THE A/C WAS CHECKED SERVICEABLE.  NR 1 IDG WAS ALSO REPLACED AT THIS TIME AND CHECKED SERVICEABLE CLEARING THE MEL. CYCLES SINCE OVERHAUL:4860 (TC NR 20071103001)
